MAUDE Adverse Event Report: AVANOS MEDICAL, INC. BALLARD* CLOSED SUCTION SYSTEM FOR ADULTS; CATHETERS, SUCTION, TRACHEOBRONCHIAL

AVANOS MEDICAL, INC. BALLARD* CLOSED SUCTION SYSTEM FOR ADULTS; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 93906
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Inline suction ballard had a hole with a small leak.Found when turning patient's head to right.Ballard was quickly changed to new ballard safely.No pt harm was reported.Similar issue was reported for another patient as well.This specific lot was sequestered and taken out of use.

Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key24625919
Report Number24625919
Device Sequence Number9173804
Product Code BSY
UDI-Device Identifier00609038939063
UDI-Public(01)00609038939063
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
Report Date (Section F) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number93906
Device Catalogue Number2205
Device Lot Number1651470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexMale
Patient Weight101 KG
Date Report Sent to FDA02/18/2026